Jump to ContentJump to Main Navigation

Analysis

International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

4 Issues per year


Mathematical Citation Quotient (MCQ) 2014: 0.40

VolumeIssuePage

Issues

A general cross theorem with singularities

Marek Jarnicki / Peter Pflug

Citation Information: Analysis. Volume 27, Issue 2-3, Pages 181–212, ISSN (Print) 0174-4747, DOI: 10.1524/anly.2007.27.2-3.181, September 2009

Publication History

Received:
2006-05-23
Published Online:
2009-09-25

We present a general cross theorem for separately holomorphic and meromorphic functions with singularities.

Keywords: Separatly holomorphic (meromorphic) function; cross; generalized cross; locally pluriregular set; pluripolar set

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Thuan Quang Thai and Van Dai Nguyen
International Journal of Mathematics, 2014, Volume 25, Number 12, Page 1450112

Comments (0)

Please log in or register to comment.